Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 142, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 1:57 PM EDT for Montgomery County, Treutlen County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 1:57 PM EDT (17:57 UTC)
- Expired
- Jun 22, 2019, 2:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
823
WUUS52 KFFC 221757
SVRFFC
GAC209-283-221845-
/O.NEW.KFFC.SV.W.0142.190622T1757Z-190622T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
157 PM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Treutlen County in east central Georgia...
Northern Montgomery County in central Georgia...
* Until 245 PM EDT.
* At 156 PM EDT, a severe thunderstorm was located over Lothair, or
near Soperton, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Soperton, Tarrytown, Barnhill, Lothair, Zaidee and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3239 8240 3237 8241 3235 8241 3230 8243
3229 8264 3230 8267 3229 8267 3230 8269
3236 8273 3241 8270 3250 8254 3250 8250
3249 8247 3248 8247 3244 8238
TIME...MOT...LOC 1756Z 255DEG 17KT 3235 8267
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:41 AM EDT, 6 hours 16 minutes earlier.
Area forecast discussion, Jun 22, 7:41 AM EDT, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 741 AM EDT Sat Jun 22 2019 .PREV DISCUSSION... /Issued 345 AM EDT Sat Jun 22 2019/ SHORT TERM /Today through Sunday/... Active NW flow aloft will continue through Sunday. A nearly stationary surface boundary will remain situated across the Carolinas, extending into northern GA. 500mb analysis shows W/NW flow aloft across the CWFA on top of a high centered across the Gulf. The models are progging the ridge to start building across the central gulf coast, and starting to slowly inch eastward today into early Sunday. The flow will turn even more NW with several strong pieces of shortwave energy noted in the flow. The current WV loop shows a second MCS gearing up over the Mid MS Valley and drop SE in the flow. The MCS should impact portions of the CWFA later today. At the surface, the old boundary is providing focus for the upper level energy. The MCS over the Mid Ms River valley will continue to drop SE today. It may weaken somewhat as it approaches the CWFA during the early part of the day, but do think additional storms could fire up along the leading edge/outflow of the system during the most unstable part of the afternoon. The atmos remains very unstable, with abundant fuel for these types of systems. The main storm mode overnight has been damaging wind gusts, but do think the hail potential will increase with any system that moves through during the afternoon/evening hours. Models are progging lapse rates 7.5-8 C/km. An isolated tornado cannot be ruled out either. The high res models (and synoptic) models all struggle with these types of systems. But experience says there should be a lull during the early part of the morning, possibly into the very first hours of the afternoon. But, convective activity will increase during the afternoon, either with the MCS currently over the Mid MS valley or out just out ahead of it. Storms should begin to diminish/weaken during the mid evening and into the overnight. As in previous days, the hi-res models are in disagreement with timing and placement of any afternoon activity. Have tried to take a compromise for timing but the wrf seems a bit more reasonable with coverage. Models continue to prog some shortwave energy dropping southeast in the flow for Sunday, so another round of storms are possible. Will keep pops to scattered for now. Also, have made a slight change to the Heat Advisory in place. Have added Wheeler/Telfair. The Heat Advisory area should be the last to see any convection today, so the chances are good that criteria will be reached. NListemaa LONG TERM /Sunday Night through Friday/... A shift in the mid levels begins to occur late Sunday as ridging aloft tries to push east across the CWFA. The ridge will only be brief and the flow will turn slightly more zonal/SW by Tuesday. By the mid to latter part of the week, the models are progging an upper low to meander across the central Gulf Coast. An upper ridge over the Atlantic begins to build westward during the weekend, keeping the upper low to the west at this time. A weak surface boundary will continue to hang around northern GA for the middle part of the week. This feature will tend to serve as a diurnal focus for precip. The pattern looks a bit drier by the end of the week as ridging at the surface and aloft builds across the area. NListemaa && .AVIATION... 12Z Update... A lull in precip is expected during the morning and early afternoon hours. Another complex of thunderstorms is expected to move south across the area later this afternoon into the evening hours. The hi-res models have struggled the last few days, but have tried to take a consensus between solutions. The timing for thunder will likely have to be shifted during later AMD's, depending upon how fast/how slow the system over western KY moves south. Winds should remain on the west side, outside of thunderstorms. //ATL Confidence...12Z Update... Med confidence on timing of afternoon convection. Med-high confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 91 71 90 72 / 60 50 30 10 Atlanta 91 73 90 74 / 60 50 30 10 Blairsville 84 65 83 66 / 60 50 40 10 Cartersville 90 71 90 72 / 60 50 40 10 Columbus 94 74 94 74 / 40 40 20 5 Gainesville 88 70 87 72 / 60 50 40 10 Macon 96 72 94 72 / 60 40 30 10 Rome 91 71 92 72 / 50 50 40 5 Peachtree City 91 72 91 72 / 60 50 30 10 Vidalia 96 73 93 73 / 60 50 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for the following zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. && SHORT TERM...NListemaa LONG TERM....NListemaa AVIATION...NListemaa
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Sat Jun 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1153 AM EDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected again this afternoon. A few severe thunderstorms are possible with damaging winds, large hail, frequent lightning and locally heavy rainfall. An isolated tornado cannot be ruled out. A Heat Advisory has been issued for southeast portions of the outlook area. Heat Indices will approach 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are expected across the area Sunday through Thursday, primarily in the afternoon and evening hours. A chance for isolated severe thunderstorm cannot be ruled out, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 22, 1:18 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Sat Jun 22 2019
GAZ083-084-096-097-221745-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
118 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHEASTERN BLECKLEY AND EASTERN TWIGGS
COUNTIES UNTIL 145 PM EDT...
At 118 PM EDT...a strong thunderstorm was near Danville, or 7 miles
east of Jeffersonville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dudley, Danville, Montrose, Allentown, Chappells Mill and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3257 8335 3271 8331 3276 8302 3263 8293
3250 8312
TIME...MOT...LOC 1718Z 269DEG 37KT 3264 8322
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 22, 1:23 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
123 PM EDT Sat Jun 22 2019
GAZ060-072-073-221800-
Putnam GA-Baldwin GA-Jones GA-
123 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...WESTERN
BALDWIN AND JONES COUNTIES UNTIL 200 PM EDT...
At 123 PM EDT...a line of strong thunderstorms was along a line
extending from Stanfordville to near Clinton...and moving east at 20
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Milledgeville, Gray, Meriwether, Ethridge, James, Bradley, Wayside,
Allenwood, Haddock, Resseaus Crossroads, Round Oak, Greenberry
Crossroads, Clinton, Plant Harlee Branch, Browns Crossing,
Stanfordville and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3309 8324 3293 8334 3291 8339 3297 8370
3317 8358 3317 8355 3324 8354 3326 8353
3328 8328 3321 8326 3319 8327 3319 8326
TIME...MOT...LOC 1723Z 271DEG 19KT 3321 8351 3300 8361
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 1:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
134 PM EDT Sat Jun 22 2019
GAZ072-082>084-221800-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
134 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...EASTERN
BIBB...SOUTHEASTERN JONES AND NORTHERN TWIGGS COUNTIES UNTIL 200 PM
EDT...
At 134 PM EDT...a strong thunderstorm was over Dry Branch, or 10
miles east of Macon...moving east at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre, Dry Branch, Myricks Mill, Mountain
Springs, Griswoldville, Franklinton, Fitzpatrick and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3279 8358 3293 8351 3291 8340 3293 8333
3292 8319 3274 8311 3270 8339
TIME...MOT...LOC 1734Z 270DEG 19KT 3283 8346
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 22, 1:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG 4 SSE GOOCH MOUNTAIN SH 34.60N 84.01W
06/22/2019 LUMPKIN GA 911 CALL CENTER
A FEW TREES DOWN.
&&
EVENT NUMBER FFC1900385
KMMSpecial weather statement, Jun 22, 1:46 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 22 2019
GAZ084-085-097-221815-
Wilkinson GA-Johnson GA-Laurens GA-
146 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
JOHNSON AND NORTHWESTERN LAURENS COUNTIES UNTIL 215 PM EDT...
At 146 PM EDT...a strong thunderstorm was over Chappells Mill, or 11
miles northwest of Dublin...moving east at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Chappells Mill, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3255 8288 3257 8315 3272 8320 3279 8300
3277 8296 3276 8296 3276 8294 3271 8284
TIME...MOT...LOC 1746Z 255DEG 17KT 3265 8305
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 1:53 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EDT Sat Jun 22 2019
GAZ098-112-221830-
Treutlen GA-Montgomery GA-
153 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND NORTHERN MONTGOMERY
COUNTIES UNTIL 230 PM EDT...
At 153 PM EDT...a strong thunderstorm was over Lothair, or near
Soperton...moving east at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Soperton, Tarrytown, Lothair, Orland, Barnhill, Zaidee and Gillis
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3229 8243 3229 8264 3230 8267 3229 8267
3231 8273 3233 8274 3233 8275 3235 8273
3239 8272 3241 8270 3244 8270 3250 8250
3245 8241 3242 8239
TIME...MOT...LOC 1753Z 255DEG 17KT 3235 8265
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.